# SDR LR7A07150

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Corroded
- Location: Bs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5301 FOUND RT MAIN WHEEL WELL OBD FRAME TO DOOR HINGE LONGERON TEE CLIP EXFOLIATION CORROSION AT FS 557.  REPAIR ACCOMPLISHED BY REPLACING TEE CLIP IAW LAC MEA 382-53-07-80.
